Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online
Ask a Homeopath   »  

Got typhoid. Started passing loose motion, feeling dizzy and tired. Suggest effective medicine

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 632 Questions
Question
I am suffering from loose motion since 2009 at which time I got typhoid. My typhoid got cured but I am still suffering from loose motion. I go to toilet 4 times a day. ue to which I feel dizzy, tired and unhappy. I have become very lean. I am loosing weight. I have undergone several tests like sonography, stool test, urine test, blood test, endoscopy etc. And I have taken tablets for that also for one year. Then I started Homeopathy course, which initially made me feel comfortable but now again it is making no difference. Please help me. I am just 22 and my weight is 51 and height is 5.11''.
Posted Tue, 12 Mar 2013 in Alternative Medicine
 
 
Answered by Dr. Sundar Gnanavel 3 hours later
Hello.......
Thanks for your query. If i understood right, there were no specific findings from any of the investigations and no specific diagnosis entertained. This makes me suspect possibility of irritable bowel syndrome that is related to conscious or unconscious stressors. hence a thorough psychiatric evaluation can help you. The treatment for the condition consists of stress reduction, relaxation techniques, psychotherapy and antidepressants. This disease demonstrates the link between mind and body. Do clarify further if required.
Regards
Dr Sundar
Above answer was peer-reviewed by
 
Follow-up: Got typhoid. Started passing loose motion, feeling dizzy and tired. Suggest effective medicine 36 hours later
Sir, I don't have any stress. Please tell me some practical diagnosis method. Even if I take a lot of rest, I still get the problem. So stress is not the cause for my problem. Tell some good curing technique.
 
 
Answered by Dr. Sundar Gnanavel 3 hours later
Hello
I would suggest you some practical tips to handle the problem. Avoid high fat food carbonated drinks and limit dairy products. Prefer steamed food to fried food. Include whole wheat or brown bread oats and unpeeled fruits in your diet. XXXXXXX keafy vegetables are ideal. Increase water intake to double. To summarise low glycemic low fat food with increased water content should control your symptoms.
Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Got typhoid. Started passing loose motion, feeling dizzy and tired. Suggest effective medicine 7 hours later
Sir, am I suffering from Irritable Bowel Syndrome? I feel so.
Because I stopped carbonated drinks and dairy & milk products long back. I don't even take spicy or more oily food. Actually some days ago I was fine. But 15 days back I started taking protein supplement and started exercise. I stopped taking itafter week. I think my problem started because of that protein supplement. Is it so?
 
 
Answered by Dr. Sundar Gnanavel 10 hours later
Hello
It is advisable to reduce protein intake in this case but it is unlikely that your problem started due to the same. I already suggested to you that it is likely to be medication can be started as appropriate.
Regards
Dr Sundar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor